# SDR FXGA202102022111

- Difficulty date: February 2, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAM ON LH AILERON COMPOSITE TRAILING EDGE. TO REPAIR DELAMINATION ON AILERON TRAILING EDGE. REPAIR AILERON TRAILING EDGE PER B727 SRM 51-40-20 GENERAL REPAIR - ALUMINUM HONEYCOMB REPAIRS - 250 DEGREE FAHRENHEIT (121 DEGREE CELSIUS) CURE.
